|Tender lymph nodes from PEP?
Jun 13, 2012
I had a Possible HIV exposure about 9 days ago ( top with unknown partner). I started a PEP regimen about 30 hours after exposure. My PEP consists of truvada, reyataz, an norvir. Today I began experienceim tenderness in the lymph node under my chin and neck. Could the tenderness be caused by my meds?
| Response from Dr. Henry
Your NPEP regimen (ritonavir/atazanavir/Truvada) rarely causes swollen lymph nodes days after starting the medications. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are Lymph Nodes Tender During Hiv Ars?
- Tender Lymph Nodes All Over Body
- Bloody Pee After Anal Sex Condom Broke Worried I Have HIV
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Rash After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.